National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 493652

History of Changes from the VAERS Wayback Machine

First Appeared on 6/12/2013

VAERS ID: 493652
Age:12.0
Gender:Female
Location:New York
Vaccinated:2010-09-01
Onset:0000-00-00
Submitted:2013-06-10
Entered:2013-06-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0786Z / 0 UN / UN

Administered by: Private      Purchased by: Other
Symptoms: Abdominal pain upper, Amnesia, Complex partial seizures, Computerised tomogram, Convulsion, Dizziness, Electrocardiogram, Electroencephalogram normal, Grand mal convulsion, Headache, Nuclear magnetic resonance imaging, Pertussis, Activities of daily living impaired

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? Yes, days: 2     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Vitamin D (unspecified)
Current Illness: Prophylaxis
Preexisting Conditions: 2003, Convulsion, seizure: 5 yr old, no treatment required
Diagnostic Lab Data: Electroencephalogram (EEG): "midline". Magnetic resonance image (MRI): "midline". 12/17/2011, Electroencephalogram, Normal, Diagnostic, a 24 hour EEG was normal
CDC 'Split Type': WAES1203USA02625

Write-up:Information has been received from a physician concerning a 12 year old female patient with no medical history who on 01-SEP-2010 was vaccinated with a first dose of GARDASIL (lot # not reported) and on 03-NOV-2010 was vaccinated with a second dose of GARDASIL (lot # not reported). There was no concomitant medication. The patient in question was on the GARDASIL regimen and around their second dose started having episode of "Memory loss." The patient was taken off therapy. The patient then reported as "Seizure" on 17-DEC-2011. "Patient was referred to a specialist." The patient sought unspecified medical attention. Therapy with GARDASIL was discontinued after 03-NOV-2010. The adverse events did not improve. At the time of the report, the patient''s outcome was unknown. "Memory loss" and "Seizure" was considered to be disabling by the reporter. Follow-up information has been received from a physician concerning a 12 year old female with past medical history of a seizure at age 5 years old, no treatment required who on 01-SEP-2010 was vaccinated with a first dose of GARDASIL (lot # 666598/0786Z) and on 03-NOV-2010 was vaccinated with a second dose of GARDASIL (lot # 666948/0886Z). Concomitant vaccine on 03-NOV-2010: FLUZONE. In approximately December 2010, the patient experienced memory loss; "memory lapses" lasted from seconds to minutes. The patient was put on Vit D on 22-JAN-2011. On 17-DEC-2011 the patient experienced seizure. Patient admitted for "suspicious" seizure to a hospital on 17-DEC-2011; all testing including a 24 hour EEG was normal. Subsequently, the patient recovered from seizure. Patient being following by neurologist, who believed the memory loss (which persisted) was caused by stress or some other psychological issue. Follow up information has been received form a consumer whose daughter was vaccinated with first dose of GARDASIL sometime in mid to late 2010 (previously reported as 01-SEP-2010). Within the first week after first shot of GARDASIL, the patient had one episode of a short memory lapse. She received second dose shot of GARDASIL and then missed several days of school with headaches, stomach aches and more memory lapse. She appeared to catch everything, even pertussis. In December 2011 she experienced a grand mal seizure. In April 2012, she had 3 more seizure. She went to hospital for the second and third seizures (no demographics for the hospital were provided and no length of stay was provided). For the last 2 months (January and February 2013), the patient had a headache that never went away. The patient had not gotten the third shot of GARDASIL. The patient sought medical attention and was given DEPAKOTE as treatment. EKG, CAT scan and MRI were performed. Therapy with GARDASIL was discontinued after second shot. At the time of report, the patient had not recovered. Seizure, memory loss, stomach ache and headache were considered to be disabling. Follow up information has been received from a physician concerning the now 14 years old patient who indicated that the patient was hospitalized in a psychiatric hospital in January 2013. The patient was diagnosed with a complex partial seizure. The patient started therapy with LAMICTAL, PROZAC, ZANTAC, YAZ, DEPAKOTE and TRAZODONE. The physician reported that seizures had decreased by 50%. The patient missed 3.5 months of school. The patient did not have a psychiatric history before receiving GARDASIL. On an unknown date EKG, CAT SCAN and MRI were performed (unknown results). Complex partial seizure was considered to be disabling. It has been determined that case # 1203USA02733 is a duplicate of case # 1203USA02625. Therefore, case # 1203USA02733 is being deleted from our files and the cases consolidated into case # 1203USA02625. Follow-up information has been received from the physician concerning the now 14 year old female student patient. The patient had seizure at age 5, in approximately 2003. On 03-NOV-2010, patient received GARDASIL (lot # 666948/0886


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=493652&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166